Generic Name: ACETAMINOPHEN/ANTIHISTAMINE - ORAL Pain Medicine P.M. Oral Overdose
If overdose is suspected, contact your local poison
control center or emergency room immediately. US residents can call the US
National Poison Hotline at 1-800-222-1222. Canada residents can call a
provincial poison control center. Symptoms of overdose may include:
nausea/vomiting, severe stomach/abdominal pain, mental/mood
Pain Medicine P.M. Oral Missed Dose
If you are taking this product on a regular schedule and
miss a dose, take it as soon as you remember. If it is near the time of the
next dose, skip the missed dose and resume your usual dosing schedule. Do not
double the dose to catch up.
Pain Medicine P.M. Oral Notes
If your doctor has prescribed this medication, do not
share it with others.
Keep all regular medical and laboratory
Do not take this product for several days before allergy
testing because test ...
Can I take pain medications if I am also taking Coumadin??
The following story is fictional but is comprised from encounters with a few different patients I have seen over the years. I have changed details and combined the stories in order to comply with my patients' privacy.
I had a patient come in the other day and tell me that she had terrible knee pain but that there was really nothing that could be done because she was on Coumadin?. She had only come to see me because I had helped her best friend, and her best friend had insisted I could help her as well. I asked why she thought nothing could be done for her simply because she was on Coumadin?.
I learned that that this patient -- let's call her Mary -- was 82 and had suffered with knee pain for several years. She had been taking pain medications, but after she developed atrial fibrillation one year ago, her doctor put her on Coumadin? and took her off her pain medications. Mary was not doing any physical therap...
A few weeks ago in a telephone conversation with my mom, she mentioned that one of my sisters had been having some problems with her stomach for the last month or so. Being concerned, I called my sister directly to talk to her about what was going on.
"I don't know," she said. I'm eating a healthy diet, but for the last month or so I've had a lot of diarrhea and even some vomiting. And my stomach hurts so much after I eat that I just don't want to eat anymore."
"What are you eating?" I asked.
"You know, healthy stuff. Fruits and vegetables and high fiber bread."
I explained to her that a healthy diet isn't healthy if it's making you sick. And if it's making you sick then you have to do something to figure out what is causing the symptoms. First, change what you're eating so that you can eat and get some nourishment into your body. And second, make an appointment with a gastroenterologist to discuss the problems.
"It's especially important to see a GI...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.